# SDR DALA2020021001025

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 75,283 hours, 56,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERG LIGHTS INOP AT ROW 22-25. R/R EMERG LIGHT BATTERY CHARGER BATTERIES (3E) REF MD88 AMM 33- 53. OPS CKS OK. (LP6896559)
